Publication
Title
Winding number and the number of real zeroes of a function
Author
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 1992
ISSN
0002-9939
Volume/pages
114:4(1992), p. 981-987
ISI
A1992HK93400015
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.11.2017
To cite this reference